# SDR CA080812003

- Difficulty date: August 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 10,799 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: LW13623
- Condition: Damaged
- Location: Engine
- Part time: 244 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) TOP COMPRESSION RING BROKEN, OIL RING SEIZED, PISTON BURNED FROM BLOWBY, CONNECTING ROD UPPER BRG LOOSE, BRG BORE OUTSIDE SERVICE LIMITS.
